Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Crossed simplicial groups and their associated homology


Authors: Zbigniew Fiedorowicz and Jean-Louis Loday
Journal: Trans. Amer. Math. Soc. 326 (1991), 57-87
MSC: Primary 18F25; Secondary 18D05, 19D55, 20F36, 55U10
DOI: https://doi.org/10.1090/S0002-9947-1991-0998125-4
MathSciNet review: 998125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a notion of crossed simplicial group, which generalizes Connes' notion of the cyclic category. We show that this concept has several equivalent descriptions and give a complete classification of these structures. We also show how many of Connes' results can be generalized and simplified in this framework.


References [Enhancements On Off] (What's this?)

  • [A] R. Aboughazi, Groupes simpliciaux croisés symétriques et hyperoctahédral, Preprint, IRMA, Strasbourg, 1986.
  • [B-K] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, 1972. MR 0365573 (51:1825)
  • [B-F] D. Burghelea and Z. Fiedorowicz, Cyclic homology and algebraic $ K$-theory of spaces. II, Topology 25 (1986), 303-317. MR 842427 (88i:18009b)
  • [C] A. Connes, Cohomologie cyclique et foncteurs $ \operatorname{Ext}^n$, C. R. Acad. Sci. Paris 296 (1983), 953-958. MR 777584 (86d:18007)
  • [D-K] W. G. Dwyer and D. M. Kan Normalizing the cyclic modules of Connes, Comment. Math. Helv. 60 (1985), 582-600. MR 826872 (88d:18009)
  • [G] F. Goichot, Homologie cyclique: produits, généralisations, Preprint, IRMA, Strasbourg, 1986.
  • [L] J-L. Loday, Homologies diédrale et quaternionique, Adv. in Math. 66 (1987), 119-148. MR 917736 (89e:18024)
  • [L-Q] J-L. Loday and D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv. 59 (1984), 565-591. MR 780077 (86i:17003)
  • [ML] S. Mac Lane, Categories for the working mathematician, Graduate Texts in Math., Springer-Verlag, 1971. MR 0354798 (50:7275)
  • [Q] D. Quillen, Higher algebraic $ K$-theory, Algebraic $ K$-theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, 1972, pp. 85-147. MR 0338129 (49:2895)
  • [R] M. S. Ragunathan, Discrete subgroups of Lie groups, Ergeb. der Math. Grenzgeb., Springer-Verlag, 1972. MR 0507234 (58:22394a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18F25, 18D05, 19D55, 20F36, 55U10

Retrieve articles in all journals with MSC: 18F25, 18D05, 19D55, 20F36, 55U10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-0998125-4
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society